# SDR FDEA201704031183

- Difficulty date: April 3, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 580
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON CABIN FLOORBEAM BS 580, LBL 48. THE FLOORBEAM REPLACED IAW SRM 51-40-02 AND DRAWING PL 657N4311.
